Abstract linear dependence
Colloquium Mathematicum, Tome 14 (1966) no. 1, pp. 257-264
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_14_1_257_264,
author = {R. Rado},
title = {Abstract linear dependence},
journal = {Colloquium Mathematicum},
pages = {257--264},
year = {1966},
volume = {14},
number = {1},
doi = {10.4064/cm-14-1-257-264},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-14-1-257-264/}
}
R. Rado. Abstract linear dependence. Colloquium Mathematicum, Tome 14 (1966) no. 1, pp. 257-264. doi: 10.4064/cm-14-1-257-264
Cité par Sources :